# SDR CA001002011

- Difficulty date: September 8, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Packing
- Part number: M832481910
- Condition: Cut
- Location: Nr 2 Idg
- Part time: 38 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO THE IDG 2 CAUTION MESSAGE. MAINTENANCE FOUND AN OIL LEAK FROM THE IDG NR 2 OUT PORT CAUSED BY A CUT O-RING . O-RING REPLACED AND A/C RETURNED TO SERVICE.
